# SDR SWAA2025120127816

- Difficulty date: October 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242XF IS SOFT IN THE MIDDLE OF PANEL.<[01] FLOOR PANEL 242XF WITH SOFT AREA IN THE MIDDLE OF PANEL WAS REPLACED WITH A SERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-0 PARA 9.A.1 DUE TO AMOUNT OF DAMAGE.;[02] VERIFIED CORRECTIVE ACTION 1.
